MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; TOTAL THYROXINE ASSAY

ROCHE DIAGNOSTICS ELECSYS T4; TOTAL THYROXINE ASSAY
Model Number T4
Medical Device Problem Codes Low Test Results (2458); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.There was an allegation of questionable elecsys t4 results for 1 patient from the cobas e411 disk analyzer.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation did not identify a product problem.From the information provided, a general reagent issue could be excluded.The differences generated between the different methods most likely relate to normal methodological differences.2.Summary of follow up/corrective actions taken: no follow up/corrective actions were taken.

Brand Name
ELECSYS T4
Common Device Name
TOTAL THYROXINE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21275399
Report Number1823260-2025-00289
Device Sequence Number8504809
Product Code CDX
UDI-Device Identifier07613336171660
UDI-Public07613336171660
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberT4
Device Catalogue Number09007741190
Device Lot Number805868
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown